RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5159,
    author = {J. Ablinger},
    title = {{Discovering and Proving Infinite Binomial Sums Identities}},
    language = {english},
    journal = {Experimental Mathematics},
    volume = {26},
    number = {1},
    pages = {62--71},
    isbn_issn = {ISSN 1058-6458},
    year = {2017},
    note = {10.1080/10586458.2015.1116028},
    refereed = {yes},
    length = {10},
    url = {http://arxiv.org/abs/1507.01703}
    }